# SDR 2008UALA06494

- Difficulty date: November 12, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 48,517 hours, 17,605 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED EXT LOAD L, TESTED AND FOUND DOOR 1R SLIDE PACK AT FAULT.  REMOVED DOOR 1R SLIDE.  REPLACED SLIDE.  STILL HAVE ORIGINAL PROBLEM FAILED EXT LOAD L.  VERIFIED ALL EMERGENCY LIGHTS ARE OPERATIVE EXCEPT DOOR 1R SLIDE LIGHTS.  ACCMP EMERGENCY LIGHT TEST, NO FAULTS.  ALL EMERGENCY LIGHTS WORK OKAY.
